Panadol Extra Optizorb 20 Caplets

$7.99

Ingredients

Active Ingredients: Paracetamol 500 mg and Caffeine 65 mg.

Contains: Each capsule shaped tablet (caplet) contains Paracetamol 500mg, Caffeine 65mg, Hydroxybenzoates as preservatives. No gluten, lactose or sugar.

General Information

When you want tough pain relief, choose Panadol Extra with Optizorb, from Australia’s Most Trusted Pain Relief Brand.*

Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.

Get tough on tough pain. Choose Panadol Extra with Optizorb Caplets for relief of tough pain.

Panadol Extra with Optizorb (pain relief caplets) doesn’t contain ibuprofen, gluten, lactose or sugar.

Panadol Extra with Optizorb (pain relief caplets) contains a clinically proven combination of medicinal ingredients for fighting five types of tough pain.

Panadol Extra with Optizorb acts fast to provide pain relief of the following types of tough pain:

Headache/Tension headache

Migraine headache

Period pain

Muscular aches and pains

Toothache/Dental pain

Panadol Extra provides tough pain relief. When you want a tough pain reliever, choose Panadol Extra with Optizorb.

*Reader’s Digest Trusted Brands Survey Australia, 2018

Boxed Contents: 20 Caplets

Size: 20 Caplets

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Optizorb 20 Caplets”

Your email address will not be published. Required fields are marked *